On compact kähler manifolds of nonnegative bisectional curvature, I

Alan Howard University of Notre Dame, Notre Dame, Indiana, USA Brian Smyth University of Notre Dame, Notre Dame, Indiana, USA H. Wu University of California, Berkeley, California, USA

TBD mathscidoc:1701.331590

Acta Mathematica, 147, (1), 51-56, 1979.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 155 downloads ] [ 0 comments ]
@inproceedings{alan1979on,
  title={On compact kähler manifolds of nonnegative bisectional curvature, I},
  author={Alan Howard, Brian Smyth, and H. Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254634700299},
  booktitle={Acta Mathematica},
  volume={147},
  number={1},
  pages={51-56},
  year={1979},
}
Alan Howard, Brian Smyth, and H. Wu. On compact kähler manifolds of nonnegative bisectional curvature, I. 1979. Vol. 147. In Acta Mathematica. pp.51-56. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254634700299.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved